# SDR DL757100972

- Difficulty date: April 21, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 73,212 hours, 33,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND DOOR 2R RED EMERGENCY PATH LIGHT INOPERATIVE.  MX REPAIRED THE LIGHT CONNECTION.  OPS CHECK WAS GOOD.
